# SDR 05FDEA02941

- Difficulty date: September 16, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 6-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC COMPT BETWEEN STA 6-90 AND STA 1139, NR L-44L LONGERON CORRODED.  SNRM N1168: CAC COMPT BETWEEN STA 6-90 AND STA 1139 L-44L LONGERON CORROSION   REMOVED AND   REPROTECTED AS PER SRM 51-21-01 VOL.II. MATERIAL ORIGINAL THK 0.071" REMOVED 0.006" X   L=3"   REMAIN 0.065 FOUND WITHIN LIMIT AS PER SRM 53-00-01 FIG.1A VOL.I. MINOR REPAIR PER GMM   6-2-100.
